Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 122, NWS Pueblo, CO

June 27, 2019Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 27, 2019, 3:51 PM MDT for Baca County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2019, 3:51 PM MDT (21:51 UTC)
Expired
Jun 27, 2019, 4:15 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 177 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1147 J/kg
Mixed-layer CIN
-466 J/kg
Mixed-layer LCL
2002 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

520 
WUUS55 KPUB 272151
SVRPUB
COC009-272215-
/O.NEW.KPUB.SV.W.0122.190627T2151Z-190627T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
351 PM MDT Thu Jun 27 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baca County in southeastern Colorado...

* Until 415 PM MDT.

* At 351 PM MDT, a severe thunderstorm was located near Pritchett, or
  8 miles west of Springfield, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Springfield and Vilas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3727 10278 3735 10286 3763 10268 3739 10237
TIME...MOT...LOC 2151Z 227DEG 17KT 3737 10276 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
2 follow-up statements
074 
WWUS55 KPUB 272203
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
403 PM MDT Thu Jun 27 2019

COC009-272215-
/O.CON.KPUB.SV.W.0122.000000T0000Z-190627T2215Z/
Baca CO-
403 PM MDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL BACA COUNTY...

At 403 PM MDT, a severe thunderstorm was located near Springfield,
moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Springfield and Vilas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3729 10276 3735 10283 3763 10268 3739 10237
TIME...MOT...LOC 2203Z 227DEG 16KT 3740 10272 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
260 
WWUS55 KPUB 272210
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
410 PM MDT Thu Jun 27 2019

COC009-272220-
/O.EXP.KPUB.SV.W.0122.000000T0000Z-190627T2215Z/
Baca CO-
410 PM MDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BACA COUNTY WILL
EXPIRE AT 415 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3729 10276 3735 10283 3763 10268 3739 10237
TIME...MOT...LOC 2210Z 227DEG 17KT 3741 10270 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:33 PM MDT, 18 minutes earlier.

Area forecast discussion, Jun 27, 3:33 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
333 PM MDT Thu Jun 27 2019

.SHORT TERM...(This evening through Friday)
Issued at 331 PM MDT Thu Jun 27 2019

Currently...

Water vapor imagery and upper air analysis shows a persistent and
broad upper low centered over the Pacific Northwest coast, with a
broad ridge to its east centered over the southern New Mexico
border. Weather over Colorado is dominated primarily by the ridge,
with only weak southwest flow aloft. Strong daytime heating has
resulted in steep lapse rates, and combined with dew points in the
40s, has yield MLCAPE ranging from 500 to 1000 j/kg across the
plains, mainly south of HWY 50. Isolated to scattered showers and
thunderstorms have developed off of the high terrain and Raton Mesa
under subtle large scale forcing and convergence within the lee
trough, and has expanded northeast across much of the plains east of
the I-25 corridor. Given very weak deep layer shear but large
inverted V profiles with adequate moisture aloft (DCAPE > 1500
j/kg), strong downdraft wind gusts are the main threat with these
storms, with small hail also possible but not likely. La Junta
recently reported a 45 knot wind gust associated with nearby
thunderstorms. Temperatures have reached the upper 90s across much
of the plains, with locations dropping into the 80s within
thunderstorm cold pools.

Tonight...

Shower and thunderstorm activity will continue to spread east across
the plains early this evening, ending across the forecast area by
around 9 PM. Strong wind gusts, some close to 60 mph, will continue
to be the main concern with this activity. Overnight lows will be
around 60 across the plains and Colorado Springs, and 40s to low 50s
in the high valleys.

Tomorrow...

The large scale pattern will remain mostly unchanged from today. The
northwest US upper low will shift east slightly as a shortwave
rounds its base into northern California. At the same time, the
ridge will expand west over Mexico and NM/AR, helping to drive
better moisture into the desert southwest and western Colorado.
Shower and thunderstorm activity should remain isolated to widely
scattered during the afternoon, and confined to the higher terrain.
Sub-severe wind gusts and lightning will be the main threats with
these storms. Much of the I-25 corridor and eastern plains should
remain dry during the day, with outflow winds from distant showers
and storms the main threat. Temperatures will remain hot, with highs
around 100 across the plains, mid 90s in Colorado Springs, and 80s
in the high valleys. Given the hot temperatures and poor low level
moisture, RH values will drop to critical levels in the afternoon,
but winds will remain sub critical, as are fuels.

.LONG TERM...(Friday night through Thursday)
Issued at 331 PM MDT Thu Jun 27 2019

An upper ridge will be centered from about IA to southwest NM on
Sat, with an upper trof along the west coast.  A stream of moisture
over western areas on Sat, along with afternoon instability, it
expected to lead to at least scattered showers and storms over the
mtns and high valleys.  Temps on Sat are expected to reach highs in
the 80s in the high valleys, and in the 90s to lower 100s across the
southeast CO plains.  On Sun the west coast upper trof moves
slightly eastward and pushes the upper ridge a bit eastward as well.
Moisture looks a little better on Sun, and there will be the
potential for numerous showers and storms from about the I-25
corridor and westward, with maybe some isolated storms over the
plains.  Highs on Sun may be a couple or a few degrees cooler than
Sat.

A disturbance moves across the area on Mon and moves east overnight.
Late in the day Tue, another disturbance moves across the state.
Both days there will still be moisture in place and the plains will
probably see scattered showers/tstms with the I-25 corridor and
westward seeing scattered to numerous showers/tstms. Temps will be a
little cooler each day.

Early Wed a front moves thru eastern CO and bring upslope flow to
the east in the afternoon.  An upper ridge will be centered over
southeast AZ both Wed and Thu.  On Wed, chances for precip this day
should be highest over the I-25 corridor and the eastern mtns due to
the upslope flow, with isolated precip elsewhere.  Thu, precip
chances may be more isolated.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 331 PM MDT Thu Jun 27 2019

VFR and dry conditions are expected at the three TAF sites (KALS,
KCOS, KPUB) for the next 24 hours. Gusty winds will become mainly
light this evening. Isolated nearby showers or weak thunderstorms
could send gusty outflow winds through the TAF sites early this
evening and again tomorrow afternoon, causing abrupt wind shifts.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LINE
LONG TERM...28
AVIATION...LINE
Hazardous weather outlook, Jun 27, 11:43 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Thu Jun 27 2019

COZ058>089-093>099-281745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Thu Jun 27 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated high-based showers and thunderstorms are expected to
develop over the southern portions of the forecast area by midday
today, then spread north and east across the adjacent plains through
the afternoon and early evening. The main threat from any storms
that do develop will be strong gusty winds up to 50 mph and cloud to
ground lightning. An isolated stronger storm could produce wind
gusts up to 60 mph over the southeast plains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated to scattered primarily higher terrain thunderstorms are
anticipated Friday. Increasing chances of thunderstorms are
expected from later in the weekend into early next week.

The primary hazards from Friday's storms will be gusty winds and
lightning. Hazards from storms later in the weekend into early
next week, include gusty winds, hail, lightning and periods of
locally heavy rain, which could create localized flash flooding
concerns, especially if they impact one of the recent burn scars.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible this afternoon and early evening, mainly across the far
southeast plains.

In the hours before

Special weather statement, Jun 27, 2:34 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
234 PM MDT Thu Jun 27 2019

COZ074-087-088-094-272115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
234 PM MDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND SOUTH
CENTRAL LAS ANIMAS COUNTIES UNTIL 315 PM MDT...

At 234 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Model, or 15 miles east of Trinidad, moving northeast
at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Trinidad, Cokedale, Branson, Starkville, Model, Hoehne, Thatcher,
Tyrone and Trinchera.

LAT...LON 3762 10458 3762 10379 3700 10375 3700 10467
TIME...MOT...LOC 2034Z 239DEG 22KT 3723 10423

KTS
Special weather statement, Jun 27, 2:36 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
236 PM MDT Thu Jun 27 2019

COZ086-089-093-272100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
236 PM MDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND EASTERN PUEBLO COUNTIES UNTIL 300 PM MDT...

At 236 PM MDT, Doppler radar was tracking a strong thunderstorm near
Olney Springs, or 29 miles northwest of La Junta, moving northeast at
25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Fowler, Ordway, Olney Springs and Crowley.

LAT...LON 3807 10402 3824 10414 3843 10377 3825 10364
TIME...MOT...LOC 2036Z 239DEG 22KT 3820 10400

KTS
Special weather statement, Jun 27, 3:01 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
301 PM MDT Thu Jun 27 2019

COZ070-071-074-075-272145-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
301 PM MDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALAMOSA...COSTILLA...
SOUTHWESTERN LAS ANIMAS AND EASTERN CONEJOS COUNTIES UNTIL 345 PM
MDT...

At 301 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Jara, or 9 miles south of Alamosa, moving northeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Alamosa, Manassa, Sanford, La Jara, Antonito, San Luis, Romeo,
Blanca, Jaroso, San Pablo, Sanchez Reservoir, Mesita, Alamosa East,
San Acacio, Conejos, Bountiful, Ortiz, Chama and Garcia.

LAT...LON 3699 10610 3754 10601 3758 10561 3699 10506
TIME...MOT...LOC 2101Z 239DEG 15KT 3734 10593

KTS
Special weather statement, Jun 27, 3:08 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Thu Jun 27 2019

COZ089-093-095>098-272200-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-Eastern Kiowa County CO-
308 PM MDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...NORTHWESTERN
PROWERS...WESTERN KIOWA...NORTHEASTERN CROWLEY AND NORTHERN BENT
COUNTIES UNTIL 400 PM MDT...

At 308 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Hasty, or 22 miles northwest of Lamar, moving
northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Lamar, Las Animas, Eads, Wiley, Haswell, McClave, Blue Lake,
Sweetwater Reservoir, Hasty, Neenoshe Reservoir, Neegronda Reservoir,
Arlington, Queens Reservoir, John Martin Reservoir, Caddoa and Fort
Lyon.

LAT...LON 3789 10313 3798 10337 3852 10351 3853 10317
      3861 10317 3862 10283 3809 10231
TIME...MOT...LOC 2108Z 240DEG 28KT 3822 10299

KTS
Special weather statement, Jun 27, 3:11 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
311 PM MDT Thu Jun 27 2019

COZ074-086>088-093-094-272200-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
311 PM MDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...EAST CENTRAL
HUERFANO...CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL
400 PM MDT...

At 311 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving east at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Trinidad, Cokedale, Branson, Starkville, Delhi, Raton Pass, Model,
Hoehne, Thatcher, Tyrone and Trinchera.

LAT...LON 3793 10441 3791 10383 3700 10375 3699 10466
TIME...MOT...LOC 2111Z 255DEG 24KT 3721 10443

KTS
Special weather statement, Jun 27, 3:24 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
324 PM MDT Thu Jun 27 2019

COZ094-099-272215-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
324 PM MDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BACA AND SOUTHEASTERN LAS
ANIMAS COUNTIES UNTIL 415 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Pritchett, or 26 miles southwest of Springfield,
moving northeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Pritchett and Kim.

LAT...LON 3745 10357 3752 10276 3699 10256 3700 10350
TIME...MOT...LOC 2123Z 244DEG 17KT 3720 10302

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 12:04 PM MDTSpecial Weather StatementPUBSaguache26 min
Jun 27, 12:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 27, 12:42 PM MDTSpecial Weather StatementPUBOtero33 min
Jun 27, 1:12 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 27, 1:14 PM MDTSpecial Weather StatementPUBCostilla31 min
Jun 27, 1:16 PM MDTSpecial Weather StatementPUBOtero29 min
Jun 27, 1:27 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 27, 1:29 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 27, 1:49 PM MDTSpecial Weather StatementPUBBent, Crowley, Otero41 min
Jun 27, 1:50 PM MDTSpecial Weather StatementPUBCostilla40 min
Jun 27, 1:53 PM MDTSpecial Weather StatementPUBLas Animas52 min
Jun 27, 2:00 PM MDTSpecial Weather StatementPUBBaca45 min
Jun 27, 2:31 PM MDTSpecial Weather StatementPUBBent44 min
Jun 27, 2:34 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jun 27, 2:36 PM MDTSpecial Weather StatementPUBCrowley24 min
Jun 27, 3:01 PM MDTSpecial Weather StatementPUBCostilla44 min
Jun 27, 3:08 PM MDTSpecial Weather StatementPUBBent, Kiowa52 min
Jun 27, 3:11 PM MDTSpecial Weather StatementPUBLas Animas49 min
Jun 27, 3:24 PM MDTSpecial Weather StatementPUBBaca51 min
Jun 27, 3:59 PM MDTSpecial Weather StatementPUBKiowa46 min
Jun 27, 4:00 PM MDTSpecial Weather StatementPUBOtero45 min
Jun 27, 4:02 PM MDTSpecial Weather StatementPUBBent43 min
Jun 27, 4:11 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 27, 4:41 PM MDTSpecial Weather StatementPUBPueblo49 min
Jun 27, 4:42 PM MDTSpecial Weather StatementPUBBent48 min
Jun 27, 5:00 PM MDTSpecial Weather StatementPUBBaca30 min
Jun 27, 5:08 PM MDTSpecial Weather StatementPUBProwers52 min
Jun 27, 5:58 PM MDTSpecial Weather StatementPUBElbert47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.